Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleRelations among conditional probabilities
Author(s) Jason Morton
TypeArticle in Journal
AbstractWe describe a universal Gröbner basis of relations among conditional probabilities in a discrete probability space, with any set of conditioned-upon events. They may be specialized to the partially-observed random variable case, the purely conditional case, and other special cases. We also investigate the connection to generalized permutohedra and describe a “conditional probability simplex” which is the image of a multigraded moment map.
KeywordsConditional probability, Gröbner bases, Toric varieties, Polytopes
ISSN0747-7171
URL http://www.sciencedirect.com/science/article/pii/S0747717112001575
LanguageEnglish
JournalJournal of Symbolic Computation
Volume50
Number0
Pages478 - 492
Year2013
Edition0
Translation No
Refereed No
Webmaster